Analogues of Whittker's theorem for Laplace-Stieltjes integrals

  • M.S. Dobushovskyy Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
  • M.M. Sheremeta Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
Keywords: Laplace-Stieltjes integral, maximum of integrand, Whittaker's theorem
Published online: 2016-12-30

Abstract


For the maximum of the integrand of Laplace-Stieltjes integral the lower estimates on sequence are found. Using the estimates we obtained analogues of Whittaker's theorem for entire functions given by lacunary power series.
Article metrics
PDF downloads: 13
Abstract views: 163
How to Cite
(1)
DobushovskyyM., SheremetaM. Analogues of Whittker’s Theorem for Laplace-Stieltjes Integrals. Carpathian Math. Publ. 2016, 8 (2), 239-250.